# SDR CA970122002

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing B75N1
- Engine: Lyc R680B4E
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0025004
- Condition: Leaking
- Location: Elt Case
- Component: Dayton, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TWO YEARS ARTEX BATTERY LEAKED AND CORRODED CHASSIS AND INSIDE OF CASE.
